# SDR USAA2009021090314

- Difficulty date: February 9, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 50,274 hours, 20,869 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO/PHL - RON MAJOR REPAIR - CRACK ON AFT CARGO DOOR FRAME FORWARD UPPER STOP FITTING.  REPLACED AFT CARGO DOOR FRAME FORWARD UPPER STOP FITTING IAW B757 AMM 52-34-02-4.
